PUBLICATIONS DE L'INSTITUT MATHÉMATIQUE (BEOGRAD) (N.S.)
Vol. 38(52), pp. 183--192 (1985)
ISOTROPIC SECTIONS AND CURVATURE PROPERTIES OF HYPERBOLIC KAEHLERIAN MANIFOLDS
Georgy Ganchev and Adrijan BorisovCentre for Mathematics and Mechanics, P.O. Box 373 1090 Sofia, Bulgaria
Abstract: In [4,2] curvature properties of pseudo-Riemannian manifolds were investigated with respect to isotropic vectors and isotropic sections. Further, analogous properties have been treated in  for Kaehlerian manifolds with an indefinite metric. In this paper we consider hyperbolic Kaehlerian manifolds, and study how the curvature properties of one- and two-dimensional isotropic tangential spaces determine the curvature properties of the manifold.
Classification (MSC2000): 53C15
Full text of the article:
Electronic fulltext finalized on: 2 Nov 2001. This page was last modified: 16 Nov 2001.
© 2001 Mathematical Institute of the Serbian Academy of Science and Arts